Question about Health & Beauty

1 Answer

Will ibilex help with leg ulcer have been using flaminal hydro no progess.

Posted by on

Ad

1 Answer

  • Level 3:

    An expert who has achieved level 3 by getting 1000 points

    Top Expert:

    An expert who has finished #1 on the weekly Top 10 Fixya Experts Leaderboard.

    Superstar:

    An expert that got 20 achievements.

    All-Star:

    An expert that got 10 achievements.

  • Health & Beauty Master
  • 22,408 Answers

Ask doctor

Posted on May 06, 2019

Ad

3 Suggested Answers

6ya6ya
  • 2 Answers

SOURCE:

Hi there,
Save hours of searching online or wasting money on unnecessary repairs by talking to a 6YA Expert who can help you resolve this issue over the phone in a minute or two.

Best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.

Here's a link to this great service

Good luck!

Posted on Jan 02, 2017

Ad
rgall3285
  • 64247 Answers

SOURCE: LEG ULCER WITH PSUDOMODES

go see a doctor .

Posted on Apr 03, 2017

  • 53746 Answers

SOURCE: what antibiotics do u take for leg ulcer with psdomodis i take warfarin for heart condition i still have a pkt ofcerflex and amoxycil which i thnk i used the last time my leg played up?

your doctor is the only person qualified to advise you on this question
go talk to him

Posted on Apr 04, 2017

Add Your Answer

Uploading: 0%

my-video-file.mp4

Complete. Click "Add" to insert your video. Add

×

Loading...
Loading...

Related Questions:

1 Answer

Leg ulcer moderategrowthofmixed organisms,numerousgram negative bacilli&fungalelements,culture reflectscolonization&heavy growth of psuedomonas aeruginosa,signs of mild eosinophilia.how to be treated?


a doctor will give the best way to treat it
you obviously have got a good grip from some professional as to what the problem is so now go to another professional to get the treatment

Oct 07, 2018 | Health & Beauty

1 Answer

Side effects of ibilex 500


Mild side effects that you should tell your Dr. About include:
diarrhoea
nausea, stomach pain, vomiting
dizziness, tiredness
: Report to the nearest emergency center if you exeriance any of these effects:
Shortness of breath
watery and severe diarrhoea, which may also be ******
swelling of the face, lips, tongue or other parts of the body
swelling or pain of the joints
yellowing of the eyes or skin (jaundice).
Fever. for more info about taking this medication can be found at: Ibilex Capsules myDr com au
For the best and most accurate advice please contact your Dr. Or pharmacist with any concerns or questions

Mar 22, 2018 | Health & Beauty

1 Answer

Could Lansoloc be used as antibiotic?


Ulcer is fully curable even without taking medicines.
If anyone really has ulcer pls let me know. I will cure it online just by acupressure

Jan 08, 2018 | Health & Beauty

1 Answer

Leg ulcer with psudomonis


That can be serious for you. It sounds like you have already seen a doctor, and it may be worth having a second opinion.

Pseudomonas can become resistant to antibiotics, and often a specimen from the infection will be tested by a lab to determine which antibiotic is going to work best.

There is a range of possible antibiotics which the doctor may choose from:
ceftazidime
  • ciprofloxacin or levofloxacin
  • gentamicin
  • cefepime
  • aztreonam
  • carbapenems
  • ticarcillin
  • ureidopenicillins

  • In addition that ulcer may imply trouble with the blood circulation in your legs (which might be old news to you), so ask about treatment for that from the doctor.

    Above all, don't neglect this or try to manage it by yourself.

    Apr 03, 2017 | Health & Beauty

    1 Answer

    My 25yr old son has a corneal ulcer which won't heal fully and keeps re-occurring after antibiotic drops. The ulcer has been treated for almost 4 months but as soon as he discontinues the drops it flares...


    It may be necessary to use a compounding pharmacy to use a anti-bacterial that will treat the ulcer. If he has been to a specialist I assume that the ulcer has been cultured and tested for susceptibility. If the proper antibiotics are being administered then a typical corneal ulcer should heal.
    If the ulcer has been cultured and treated accordingly then there are other factors that are causing the ulcer. There is a possibility of the problem being caused by the Herpes Simplex virus or Ocular Cicatrical Pemphagoid.
    Have your son see a corneal specialist, if that isn't one of the specialists he has seen. To give you a better answer I would need a fuller picture of the previous diagnosis's, cause of the ulcer and treatments that have been attempted already. Good luck with your son. I hope this helps.

    Feb 28, 2011 | Health & Beauty

    Not finding what you are looking for?

    Open Questions:

    Health & Beauty Logo

    Related Topics:

    32 people viewed this question

    Ask a Question

    Usually answered in minutes!

    Top Health & Beauty Experts

    Rob Hill
    Rob Hill

    Level 3 Expert

    1399 Answers

    Marvin
    Marvin

    Level 3 Expert

    85206 Answers

    Jeff Tilburn
    Jeff Tilburn

    Level 3 Expert

    1338 Answers

    Are you a Health and Beauty Expert? Answer questions, earn points and help others

    Answer questions

    Manuals & User Guides

    Loading...